Article Text

PDF

Oesophageal dissection after thrombolytic treatment for myocardial infarction.
  1. F Jishi,
  2. C E Sissons,
  3. E J Silverstone,
  4. J F Coakley,
  5. F Fraser
  1. Wrexham Maelor Hospital, Clwyd.

    Abstract

    A 62 year old woman admitted with a history suggesting acute myocardial infarction had thrombolytic treatment with anisoylated plasminogen-streptokinase activator complex, which resulted in submucosal haemorrhage in the oesophagus; this caused dissection of the wall of the oesophagus and complete dysphagia. The haematoma resolved spontaneously, leaving behind a diverticulum, with reduced peristalsis and delayed emptying but no obstruction.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.